# SDR CAL951060

- Difficulty date: November 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16521
- Make and model: Doug DC-9-32
- Aircraft serial: 47521
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vert Stab
- Part time: 71,502 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - INSPECTION FOUND A .75 INCH CRACK IN VERTICAL STABILIZER TO FUSELAGE ATTACH ANGLE, LT SIDE.  A REPAIR WAS PERFORMED IAW SRM 53-05, FIGURE 23A.  (X)
